# SDR CA141014011

- Difficulty date: October 10, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 4,708 hours
- System (JASC): 3418 · Stall Warning System
- Part: Warning Horn
- Part number: 2227391000C
- Condition: Inoperative
- Location: Stall
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

(CAN) STUDENT TESTED STALL WARNING ON THE GROUND AND FOUND IT TO BE NOT WORKING. MAINTENANCE FOUND THE REED HAD COME ADRIFT FROM THE HORN. IT APPEARED AS THOUGH THERE WAS A DAB OF SOME SORT OF GLUE ORIGINALLY HOLDING THE REED INTO THE HORN. THE REED WAS SNAPPED BACK INTO PLACE AND THE HORN TESTED WITH NO FURTHER FAULTS FOUND.
